# SDR ASAA2021010333794

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 20,474 hours, 6,534 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C12859
- Condition: Failed
- Location: E&E Rack E3
- Part time: 20,474 hours, 6,534 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC CAUTION LIGHT ON AFTER START, RETURNED TO GATE.  GROUNDED-YES.  REMOVED AND REPLACED AUX BATTERY CHARGER, REF B737-900 AMM 24-31-31.  OPERATIONS CHECKS NORMAL.
